MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 20G EPIDURAL TRAY

Medline Industries, LP MEDLINE; 20G EPIDURAL TRAY
Catalog Number PAIN0952A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there seems to be a leak in the lor syringe which causes the syringe to not be useable.".
 
Additional Manufacturer Narrative
The account reported a quality issue with the lor syringes in custom pain trays over the last month at both facilities, and that the lor syringe seemed to leak and was not useable.No sample or photo was received for the investigation; without a lot number, a dhr review and pack build review could not be performed, and trending found 0 additional reported complaints for this issue in the past 6 months.Due to the actual sample not being available, medline was not able to confirm what may have caused the lor syringes to leak.The quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
20G EPIDURAL TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50947453
Report Number1417592-2026-54445
Device Sequence Number21238594
Product Code OGE
UDI-Device Identifier40889942354864
UDI-Public40889942354864
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN0952A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown